# SDR 96ZZZX2946

- Difficulty date: May 7, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3305X
- Make and model: Cessna 310L
- Aircraft serial: 310L0155
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Tube Assy
- Part number: 08401253
- Condition: Bent
- Location: Nlg Gear Drive
- Part time: 3,911 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE LANDING GEAR WAS EXTENDED, BUT DID NOT LOCK IN THE DOWN POSITION.  SUBSEQUENT INVESTIGATION REVEALED THE NLG INTERMEDIATE GEAR DRIVE TUBE ASSY WAS BENT.  THE ANNUAL AND 100-HOUR INSPECTION WERE COMPLETED APRIL 19, 1996.  TACHOMETER TIME 766.3.  TOTAL TIME:  3,900.8 HRS.  AIRCRAFT WAS PAINTED DECEMBER 22, 1995.  THE NLG MAIN DRIVE TUBE ASSY WAS BROKEN. SUBMITTER STATED IMPROPER RIGGING MAY BE THE CAUSE.
